MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA CRVD GVF INS 3 15MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIGMA CRVD GVF INS 3 15MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 1581-13-015
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 07/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision total knee replacement; (b)(6) 2020; dair procedure for infection.Washout bearing change.Evidence of prior periprosthetic fracture of femur.Presence of plate and screws around prosthesis distal femur.Appears previous revision involving bearing change and also plate and screws for what appears to be peri prosthetic fracture of distal femur.Patient date of birth, primary surgeon, hospital and previous surgery dates including other details are unknown.Patient has not consented to the sharing of any information including that contained on this document.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide lot specific complaint database search, or device history record (dhr) review was not possible because the required lot code(s) was not provided.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.

Brand Name
SIGMA CRVD GVF INS 3 15MM
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10351119
Report Number1818910-2020-17286
Device Sequence Number11454871
Product Code JWH
UDI-Device Identifier10603295063353
UDI-Public10603295063353
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K033272
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1581-13-015
Device Catalogue Number158113015
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/19/2020
Supplement Date Received by Manufacturer08/28/2020
Initial Report FDA Received Date07/31/2020
Supplement Report FDA Received Date08/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CRUCIATE KEEL PFC TIBIAL COMPONENT; LEFT CR PFC FEMORAL COMPONENT; PLATES; SCREWS; SIGMA CRVD GVF INS 3 15MM
Outcome Attributed to Adverse Event Required Intervention;